Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

New defect relations for meromorphic functions on ${\mathbf{C}}^n $


Author: Bernard Shiffman
Journal: Bull. Amer. Math. Soc. 7 (1982), 599-601
MSC (1980): Primary 32A22
DOI: https://doi.org/10.1090/S0273-0979-1982-15066-2
MathSciNet review: 670135
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Carlson and P. Griffiths, A defect relation for equidimensional holomorphic mappings between algebraic varieties, Ann. of Math. (2) 95 (1972), 557-584. MR 311935
  • 2. C.-T. Chuang, Une généralisation d'une inégalité de Nevanlinna, Sci. Sinica 13 (1964), 887-895. MR 171922
  • 3. J. Dufresnoy, Sur les valeurs exceptionnelles des fonctions méromorphes voisines d'une fonction méromorphe donnée, C. R. Acad. Sci. Paris Sér. A-B 208 (1939), 255-257.
  • 4. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929; reprinted by Chelsea, New York, 1974. MR 417418
  • 5. B. Shiffman, Nevanlinna defect relations for singular divisors, Invent. Math. 31 (1975), 155-182. MR 430325
  • 6. B. Shiffman, A general Second Main Theorem for meromorphic functions on C, Amer. J. Math. (to appear). MR 745139
  • 7. W. Stoll, Die beiden Hauptsätze der Wertverteilungstheorie bei Funktionen mehrerer komplexen Veränderlichen. (I), (II), Acta Math. 90 (1953), 1-115; 92 (1954), 55-169. MR 76407
  • 8. A. Vitter, The lemma of the logarithmic derivative in several complex variables, Duke Math. J. 44 (1977), 89-104. MR 432924

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 32A22

Retrieve articles in all journals with MSC (1980): 32A22


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1982-15066-2

American Mathematical Society